advertisement
Question
Posted by: Jolanda | 2008/07/14

DVT

I was diagnosed with a DVT in my right leg in beginning of April 2008. I was hospitalised and received injections and warferin.
I now have to go anything from every 4-6 days for a blood test as the PI level keeps on going up and then dropping suddenly. I am fed up being poked with needles and the warferin is making me feeling so ill. How do you know when the blood clot is desolved and is is normal for the count to go up and down. It will be 1.06 the one day and a few days later 2,83 then the change the dosage and then it drops again to under 2. I am eating the prescibed diet and do what I am told.

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jolanda
Many patients have this frustation with Warferin, unfortunately you need to take it for at least six months - try changing with smaller increments ( 1/4 tablets) and see if this will help? There is a new drug in clinical trial stage that will avoid this in future!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement